# SDR UIEA2021081501805

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,545 hours, 19,590 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Loose
- Location: Anti-Ice Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH ENG ANTI-ICE ON L DUCT PRESS DROPS SIGNIFICANTLY(10PSI)( FOUND CLAMP LOOSE AT INLET COWL CONNECTION. TIGHTENED CLAMP RAN BOTH ENGINES, LEFT AND RIGHT. PRESSURES WERE WITHIN 1 PSI PER B767 AMM 30-21-60. )
